| Catalog Number |
795204 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2022
Type of Reportable Event
Malfunction
Event or Problem Description
As part of capa 5677695, it was identified that retrospective review activities were warranted for intracavity transducer damage if physically split, fractured, or contains sharp edges on the transducer, regardless of whether the device is in clinical use.Philips ultrasound is reporting this complaint as part of the retrospective review completed for intracavity transducer damage.It was reported the c10-3v transducer had physical damage to the lens causing it to fail the electrical leakage test.There was no patient or user harm associated with this event.The service engineer confirmed the reported issue and replaced the transducer to resolve the customer¿s immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
H11: the initial report inadvertently reported an incorrect date received by mfg (g3) and should have been 21mar2025.A thorough investigation was unable to be performed to determine the cause of the reported problem.The transducer was no longer available; therefore, no repair or evaluation data could be obtained.No additional investigation is possible.